In 2006 I had h pylori. I then had a complete hysterectomy and my gallbladder out. I've had trouble since. In 2011 my dr put me on carafate. I've been on it until last month when I stopped on my own. It started making my stomach hurt all the time. I've been to mayo clinic among other doctors since 2006 and all the tests are normal. I'm on 40mg of encounters a day but I have severe heartburn. One of the doctors says I have bile sitting at the top of my stomach all the time. I can't get rid of it. In 2011 I weighed 123lbs. By the end of 2013 I weighed anywhere from 68 to 75lbs. I am currently at 73lbs and I am having severe issues and the doctors can't find anything. Can someone hopefully give me some insight as to what can be wrong?
No responses have yet been posted. Add your response to this question.
- Carafate Information for Consumers
- Carafate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carafate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2012 • 44 answers
Posted 2 Feb 2013 • 3 answers
Helicobacter Pylori Infection - I have been taken antibiotice for the pass three years for h pylori?
Posted 10 Dec 2014 • 3 answers
Posted 13 Nov 2015 • 2 answers
Posted 17 May 2016 • 0 answers